# SDR SWAA2022030446156

- Difficulty date: March 28, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,872 hours, 32,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FUSELAGE SKIN; UNDER DORSAL FIN; AT B.S. 967-1007; L.B.L. 9 - R.B.L. 8; AROUND FASTENERS. / FUSELAGE SKIN UNDER DORSAL FIN B.S 967-1007 LBL 9 - RBL 9 REPAIRED IAW EA 1-753-34798 REV IR AND ATS ER 19-02976 REV IR
